# SDR DA62007F00000

- Difficulty date: March 21, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N171EC
- Make and model: Beech B-60
- Aircraft serial: P288
- Engine: Lyc TIO540*
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 60430053601
- Part serial: P288
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND HINGED COVER FOR EMERGENCY EXIT RELEASE HANDLE WAS SAFETIED CLOSED WITH .020 INCH STAINLESS STEEL WIRE NOT COOPER BREAKAWAY WIRE OF (.040 INCH - .012 INCH).  HAD TO CUT WIRE WITH WIRE CUTTING PLIERS IN ORDER TO BE ALLOWED ACCESS TO THE RELEASE HANDLE TO ACTUATE IT IN ORDER TO REMOVE THE ESCAPE HATCH.  ESCAPE HATCH WOULD NOT MOVE FREELY IN AND OUT OF THE ESCAPE HATCH HOLE.  THE FIRST ITEM NOTED FOR THIS WAS THE WELD BEAD ON SUPPORT STRIKER AT FWD LWR CORNER AND AN EXCESSIVE AMOUNT OF MATERIAL FROM THE WELD BEAD CAUSING IT TO BIND BETWEEN THE HATCH AND AIRFRAME.  THE EXCESS MATERIAL WILL BE BLENDED AND ABRASIONS DRESSED.  THE NEXT ITEM FOUND WAS THE WIRING TO THE PAX COMM.  CONTROL
